# SDR LR7A2022002003080

- Difficulty date: February 8, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 40,879 hours, 26,644 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Ramp
- Part number: 3724053
- Part serial: 4673
- Condition: Damaged
- Location: Cargo
- Part time: 40,908 hours, 26,653 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSPECTION FOUND STRUCTURAL DAMAGE TO BOTTOM SKIN ON CARGO RAMP  FS741 WL134 LBL20 TO RBL20   / REPLACED CARGO RAMP IAW SMP581 52-30   .    LP 51325.
